# SDR CALA2022101802831

- Difficulty date: October 15, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 61,282 hours, 26,277 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: D5211183120101
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT CABIN DOOR WAS BENT FROM CONTACT WITH MANLIFT.
